Universidad Complutense de Madrid
E-Prints Complutense

Finite approximations to Cech homology

Impacto

Downloads

Downloads per month over past year

Giraldo, A. and Morón, Manuel A. and Romero Ruiz del Portal, Francisco and Rodríguez Sanjurjo, José Manuel (2001) Finite approximations to Cech homology. Journal of Pure and Applied Algebra, 163 (1). pp. 81-92. ISSN 0022-4049

[img] PDF
Restringido a Repository staff only

152kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0022404900001584


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

We show in this paper how to represent intrinsically Cech homology of compacta, in terms of inverse limits of discrete approximations. We establish some relations between inverse limits and non-continuous homotopies and, as a consequence, we get a strong form of the classical continuity property of Cech homology.


Item Type:Article
Uncontrolled Keywords:Shape; homology theory
Subjects:Sciences > Mathematics > Topology
ID Code:15374
Deposited On:25 May 2012 08:37
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page